# SDR IPXA09556535

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004177A
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING NR 3 SLAT T/E WEDGE LWR T/E SURFACE IS CHAFED ON I/B ENG APPROX 1.0 X 1.0 INCH AREA.  REMOVED 1.0 X 1.0 INCH AREA OF DAMAGE.  FABRICATED REPAIR DOUBLER AND FILLER INSTALLED REPAIR PARTS, BONDED (CURED) REPAIR PER SRM 51-70-10-2R.
